# SDR HEEA082517

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,687 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Leaking
- Location: Blowdown Bottle
- Component: Bottle
- Component part number: 7665001801103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  INSPECTED AND FOUND EMERGENCY BLOW DOWN BOTTLE VALVE LEAKING.  THIS MOVED THE LANDING GEAR CONTROL VALVE TO BYPASS PREVENTING LANDING GEAR RETRACTION. REPAIRED.
